I have been on 300 mg of Effexxor for about 1 year and I am very dizzy, have vision problems and have brain shocks like... I also have horrible abdominal bloating. My doctor took me off of Zanax because it is "addicting". If I would have know that Effexxor is so horrible and hard to get off, I would have never never never taken it! I only had some stress and since put on this found out PCOD inwhich could have explained the crying and hormonal issues...
I have been off and on Effexor for 5 years, but finally switched to a different antidepressent. I was constantly dizzy/light headed and had really bad migraines. Once I completely stopped taking it the dizzy/lightheaded spells ended. I still get migraines occasionally but that to has improved.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2011 • 8 answers
Posted 19 Mar 2013 • 4 answers
Posted 24 Mar 2015 • 5 answers
Posted 19 Jan 2017 • 2 answers
Posted 15 minutes ago • 0 answers